BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
New path elimination constraints for multi-depot routing problems

Participants in the publication
Tolga Bekta? (Author)
Luís Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Daniel Santos (Author)

Date of Publication
2017-08-09

Where published
Networks

Publication Identifiers
ISSN - 0028-3045

Publisher
Wiley

Volume
70
Number
3

Starting page
246
Last page
261

Document Identifiers
DOI - https://doi.org/10.1002/net.21760
URL - http://dx.doi.org/10.1002/net.21760

Rankings
SCIMAGO Q1 (2017) - 0.94 - Computer Networks and Communications


Export

APA
Tolga Bekta?, Luís Gouveia, Daniel Santos, (2017). New path elimination constraints for multi-depot routing problems. Networks, 70, 246-261. ISSN 0028-3045. eISSN . http://dx.doi.org/10.1002/net.21760

IEEE
Tolga Bekta?, Luís Gouveia, Daniel Santos, "New path elimination constraints for multi-depot routing problems" in Networks, vol. 70, pp. 246-261, 2017. 10.1002/net.21760

BIBTEX
@article{36233, author = {Tolga Bekta? and Luís Gouveia and Daniel Santos}, title = {New path elimination constraints for multi-depot routing problems}, journal = {Networks}, year = 2017, pages = {246-261}, volume = 70 }